A numerical criterion for the permissibility of a blowing-up
Compositio Mathematica, Volume 33 (1976) no. 1, pp. 15-28.
@article{CM_1976__33_1_15_0,
     author = {Singh, Balwant},
     title = {A numerical criterion for the permissibility of a blowing-up},
     journal = {Compositio Mathematica},
     pages = {15--28},
     publisher = {Noordhoff International Publishing},
     volume = {33},
     number = {1},
     year = {1976},
     zbl = {0335.14003},
     mrnumber = {419435},
     language = {en},
     url = {http://www.numdam.org/item/CM_1976__33_1_15_0/}
}
TY  - JOUR
AU  - Singh, Balwant
TI  - A numerical criterion for the permissibility of a blowing-up
JO  - Compositio Mathematica
PY  - 1976
DA  - 1976///
SP  - 15
EP  - 28
VL  - 33
IS  - 1
PB  - Noordhoff International Publishing
UR  - http://www.numdam.org/item/CM_1976__33_1_15_0/
UR  - https://zbmath.org/?q=an%3A0335.14003
UR  - https://www.ams.org/mathscinet-getitem?mr=419435
LA  - en
ID  - CM_1976__33_1_15_0
ER  - 
%0 Journal Article
%A Singh, Balwant
%T A numerical criterion for the permissibility of a blowing-up
%J Compositio Mathematica
%D 1976
%P 15-28
%V 33
%N 1
%I Noordhoff International Publishing
%G en
%F CM_1976__33_1_15_0
Singh, Balwant. A numerical criterion for the permissibility of a blowing-up. Compositio Mathematica, Volume 33 (1976) no. 1, pp. 15-28. http://www.numdam.org/item/CM_1976__33_1_15_0/

[1] Bennet, B.M.: On the characteristic functions of a local ring. Ann. of Math. 91 (1970) 25-87. | MR | Zbl

[2] Grothendieck, A.: Eléments de géométrie algébrique. Publications Mathématiques (1960). | Numdam

[3] Hironaka, H.: Resolution of singularities, Ann. of Math. 79 (1964) 109-326. | MR | Zbl

[4] Hironaka, H.: Certain numerical characters of singularities. J. Math. Kyoto Univ. 10-1 (1970) 151-187. | MR | Zbl

[5] Nagata, M.: Local Rings, Interscience, 1962. | MR | Zbl

[6] Singh, B.: Effect of a permissible blowing-up on the local Hilbert functions. Inventiones math. 26 (1974) 201-212. | MR | Zbl